# SDR 9900641141

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lever
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION UNDER AND AROUND PIVOT BEARING SUPPORT BUSHING ON INBOARD FLAP DRIVE LEVER.  REPAIRED PER EA 11-162743.
